MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE MINI; COMPRESSOR, AIR, PORTABLE

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE MINI; COMPRESSOR, AIR, PORTABLE
Model Number 1098909
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to date, however, photos of the damaged device battery have been received from the device distributor.These clearly indicate that thermal damage has occurred to the battery, but do not offer any indication as to the cause.
 
Event or Problem Description
The patient reported a damage claim to their insurance company that there was property damage.The patient states that the device was charging, and then exploded.There was a small fire which caused some smoke damage and some burn marks in the carpeting.Internal reference ra (b)(4).

Brand Name
INNOSPIRE MINI
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD
chichester business park
city fields way, tangmere
chichester, PO20 2FT
UK  PO20 2FT
MDR Report Key7425086
Report Number9681154-2018-00009
Device Sequence Number1542865
Product Code CAF
UDI-Device Identifier00383730001975
UDI-Public0383730001975
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1098909
Device Catalogue Number1109289
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1